# SDR UPS05845012

- Difficulty date: July 10, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT PRESS BULKHEAD FWD SIDE CRACKED HORIZONTALLY .375 LONG AT RBL 35 AT APPROX 55 INCHES ABOVE FLOOR LINE AT EXISTING REPAIR DOUBLER.  CUT OUT DAMAGED AREA ON BULKHD IAW SRM53-2-5 FIG 14A.  FABRICATED FILLER AND INSTALLED IAW SRM 53-2-5 FIG 14A, LOCATION OF CRACK ON FS 1766 PRESS BULKHD WITH EXISTING REPAIR DOUBLER IS IN COMPLIANCE WITH AFT PRESS BULKHD WEB CRACK REPAIR IAW SRM 53-2-5 FIG 14A SHEET 4.
